Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!

  

Recent AnswersAnswers by CategoryAsk a Question

 Get E-Mail Notifications When This Forum Updates or Subscribe With RSS


Cardiac Problems

preventionApr 15, 2014
Atripla and blood clots Mar 5, 2014
chest pains Aug 17, 2013
Fluttering under left rib cage during ejaculationAug 17, 2013
i feel very, very cold. Please anwser me ! Aug 1, 2013
lLONG TERM USE OF HIV AND STROKESJul 24, 2013
Abacavir and heart problemsJun 28, 2013
Almost Finished PEP Follow up questionsApr 12, 2013
stribild and swollen anklesDec 7, 2012
From Positively AwareSep 21, 2012
Headaches and Kidney, heart failureSep 5, 2012
Angiogram necessary?Jul 5, 2012
High blood pressure side effect of HIVJun 24, 2012
Hyertension in eldery with HIV, on TDF+FTC+EFVMar 22, 2012
Is it ATRIPLA-related blood pressure or something else?Mar 14, 2012
UPPER LEFT ARM NAGGING PAIN THAT EXTENDS TO THE NUMB...Mar 5, 2012
DVT and PEJun 22, 2011
Truvada and Atazanavir combinationApr 19, 2011
cardiac problem because of HivApr 19, 2011
I have 2 blood clots in my right legApr 14, 2011
HIV and cardiac complicationsApr 9, 2011
heart and hiv medicationsMar 9, 2011
mild cardiomegally and atripla Mar 9, 2011
Truvada and chest tightness?Jan 9, 2011
Hosp Dr Took Me Off Combivir/Sustiva/AvandiaDec 29, 2010
Heart Disease on HAARTDec 26, 2010
high blood pressure???Dec 17, 2010
carotid arterial stenosisNov 10, 2010
Is there a connection between my hiv meds and orthostatic hypotension?Nov 8, 2010
about blood presure and sustivaOct 26, 2010
Loud heart beatSep 17, 2010
ATRIPLA AND EFFECTS ON THE HEARTJun 23, 2010
HIV meds and Heart Safety?Jun 17, 2010
HIV and the aortaApr 13, 2010
Extremley worriedApr 2, 2010
extreme palpitation Apr 2, 2010
HIV & ACE inhibitorsApr 2, 2010
Side EffectsFeb 25, 2010
Swollen legsFeb 14, 2010
Epzicom and heart troublesFeb 10, 2010
Hypertension and HIVFeb 10, 2010
Life with HIV after angioplasty at 59Feb 10, 2010
Blood Pressure Meds and HIV Meds -- Not a good mixFeb 3, 2010
Heart Palpitations Jan 3, 2010
Optimum HealthNov 7, 2009
Pulse thumping too aloud, hypertension as possible side effects?Nov 4, 2009
HIV & MIAug 23, 2009
swollen lower legs ankles. I can sink my fingers into my legs.Aug 20, 2009
hiv related chest painAug 15, 2009
How to manage side effects of Duovir-NAug 7, 2009
a complicated syndromeJun 21, 2009
Atripla Side EffectsApr 19, 2009
P.A.H. (Pulmonary Arterial Hypertension) and HIVApr 16, 2009
Retaning waterMar 28, 2009
Abacavir and heart problemsMar 4, 2009
HBP and atriplaFeb 27, 2009
HIV and cardiac risksFeb 18, 2009
painful swollen anklesDec 28, 2008
fainting spells when started my HIV MedsDec 26, 2008
does the H.I.V. cocktail damage the heartDec 17, 2008
nevilast 30 bidDec 10, 2008
Swollen and numb FeetNov 26, 2008
blood pressureNov 23, 2008
Frequent urination after atriplaNov 21, 2008
blood pressureNov 14, 2008
atripula and heart rateOct 24, 2008
pericaditis/AIDSOct 22, 2008
blood pressureOct 17, 2008
High Blood PressureSep 17, 2008
high blood pressureAug 8, 2008
STOCKIRN AND HI BLOD PRESSUREAug 8, 2008
Atripla side effectsAug 6, 2008
abacavir and heart attacksAug 1, 2008
Tachycardia Synocope AnxietyMay 20, 2008
Abacavir - Coronary DiseaseApr 18, 2008
HHV8 positive, do I need do change?Apr 12, 2008
Side effects from EpizcomApr 11, 2008
hiv and strokeMar 22, 2008
Can EDTA or (chelation therapy), help advanced HIV patients with cardiovascular disease?Feb 28, 2008
Palpitations and arrythmiaDec 21, 2007
Brugada SyndromeOct 28, 2007
Fast heart rateAug 6, 2007
High Blood PressureJun 6, 2007
AZT and palpitationsJun 1, 2007
switchingMay 18, 2007
smokingMay 2, 2007
Can a tripla cause High blood pressureMay 2, 2007
Facial flushingMay 2, 2007
Plate is overflowingApr 18, 2007
meds cause CAD?Mar 24, 2007
side effects of testosteroneJan 2, 2007
meds and your heart ?Jan 2, 2007
What's wrong with my body? Part III HELP!!!Nov 10, 2006
heart disease with hivOct 25, 2006
Stroke on hiv patientOct 8, 2006
HIV meds causing CADAug 19, 2006
Chest PainsJul 7, 2006
could a drug vacation cause a Heart AttackJun 28, 2006
pt with cardiac arrestMay 7, 2006
Heart disease - meds or HIVMar 1, 2006
Weight Gain plusFeb 11, 2006
Sustiva Side EffectsFeb 9, 2006
BP cannot be controlledJan 24, 2006
Heart Disease HIV and MedicationsJan 12, 2006
continuing heart problems with medicationDec 31, 2005
High Blood PrissureNov 6, 2005
Fainting or seizureOct 30, 2005
dizziness when risingOct 13, 2005
erratic heart rate & HIV medsSep 27, 2005
HIV and exsisting Heart conditionSep 16, 2005
erratic heart rateSep 14, 2005
Swollen feetSep 12, 2005
Will cornstarch stop diarrheaAug 27, 2005
HIV & Cardiac DiseaseJul 2, 2005
Norvir-related devastating cardiovascular & circulatory side-effectsJun 22, 2005
Yellowing AppearanceJun 8, 2005
SIDE EFFECTMay 21, 2005
PEP and no dose schedMay 2, 2005
You Are My son's Physician!Apr 29, 2005
What Can/Cannot Be Used to Reduce BP?Apr 25, 2005
Blood Pressure's UPApr 24, 2005
Heart attacks and meds.Apr 8, 2005
Keletra & Heart IssuesMar 7, 2005
nevirapine and blood pressureJan 8, 2005
HIV AND OBESEAug 17, 2004
What cardiac problems/symptoms does HIV virus itself cause?Aug 11, 2004
heart attacks, HIV & anesthesiologyJul 6, 2004
HIV and Heart BlockJun 8, 2004
CardiomyopathyMay 19, 2004
Heart complaint - and HIVApr 28, 2004
Heart complaint - and HIVApr 15, 2004
Are you sure that HIV and cardiology risks aren't connected?Mar 12, 2004
ziagen, videx, sustiva combo = heart problems?Mar 1, 2004
Efavirenz and BiovirFeb 26, 2004
arrhythmia causes: side effect of drug? anemia?Feb 20, 2004
arrhythmia causes: side effect of drug? anemia?Feb 14, 2004
spontaneous coronary artery dissection in HIV + Pt.'sJan 15, 2004
spontaneous coronary artery dissection in HIV + Pt.'sJan 12, 2004
Ziagen, Zerit, Viramune, Elavil High Blood Pressure, Irregular Heart BeatDec 13, 2003
RE: PI equals heart damageDec 12, 2003
Ziagen, Zerit, Viramune, Elavil High Blood Pressure, Irregular Heart BeatDec 9, 2003
Pheochromocytoma symptoms and antiviralsDec 1, 2003
Kaletra and hypertensionNov 20, 2003
Side Effects LT SurvivorNov 14, 2003
Side Effects LT SurvivorNov 7, 2003
Odds of Severe Side Effects vs. Odds of Developing OIsOct 26, 2003
Odds of Severe Side Effects vs. Odds of Developing OIsOct 21, 2003
Endocarditis for Years ??Oct 15, 2003
Endocarditis for Years ??Oct 5, 2003
Cardio riskOct 3, 2003
HAART therapy and HypertensionSep 19, 2003
Boosting Reyataz with Norvir with serious Coronary Artery DiseaseJul 25, 2003
Coronary HAART DiseaseJul 8, 2003
Cause or Effect or Cause ...Apr 4, 2003
side effects of ZIAGENApr 4, 2003
Heart frequencyFeb 16, 2003
Life Threatening Side Effects of HAARTNov 5, 2002
HIV Meds and Heart ProblemsOct 2, 2002
Lipodystrophy and HypertentionSep 30, 2002
Stop Meds while having heart surgery?Aug 7, 2002
HIV meds & high blood pressureMay 15, 2002
Agenerase and AspirinMar 24, 2002
Heart RacingMar 18, 2002
Atrial Fib, drug related?Feb 1, 2002
Am I worrying for nothing?Aug 25, 2001
Are my problems from HIV?Jul 11, 2001
Heart SurgeryJun 6, 2001
Sustiva and the HeartMay 17, 2001
Increased triglyceride & Cholesterol levelsFeb 6, 2001
Symptoms of Myocardial InfarctionFeb 6, 2001
side effects of ddc - shortness of breath and dizzinessJan 17, 2001
Turning PurpleJan 8, 2001
Protease inhibitors and increased risk of heart attackDec 26, 2000
Elevate numbers?Nov 15, 2000
angioplastyOct 12, 2000
Heart Disease and Newly HIV Positive - BYSep 8, 2000
Elevated Pulse RateJun 22, 2000
Cardiac arrhythmiaMay 31, 2000
risk ofFeb 1, 1998



 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement